# SDR ERAA9568

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207EH
- Make and model: Bell 206B
- Aircraft serial: 3296
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Outer Shroud
- Part number: 47089
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW PART WITH -0- HOURS.  SHROUD WILL  NOT  THREAD INTO BODY.
